# SDR P5CA2022012400010

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 7998014
- Part serial: 2009041354
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE # 2  WARNING    A   RH HPSOV  CLOSE   COMMAND WAS NOT DETECTED( REMOVED & REPLACED #2 ENG PRSOV PER AMM 36-11-09. OPS CHECK GOOD. )
